| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -13.50/+1.0/074 (sphere/cylinder/axis), in the patients left eye (os).The lens was explanted on (b)(6) 2021 due to a high pressure spike.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned with liquid in a specimen cup.Visual inspection found the haptic torn.Claim#:(b)(4).
Additional Manufacturer Narrative
Claim # (b)(4).